Skip Navigation
Skip to contents

ACC : Acute and Critical Care

OPEN ACCESS
SEARCH
Search

Articles

Page Path
HOME > Acute Crit Care > Volume 25(4); 2010 > Article
Case Report Anaphylaxis Induced by Intravenous Ranitidine Injection: 2 Case Reports
Ja Hyun Ku, Po Soon Kang, Choon Kyu Cho, Sung Mee Jung, Young Su Lim, Sung Hoo Kim, Sung Min Ahn, Hee Uk Kwon

DOI: https://doi.org/10.4266/kjccm.2010.25.4.253
1Department of Anesthesiology and Pain Medicine, College of Medicine, Konyang University, Daejeon, Korea. gangsi@kyuh.co.kr
2Department of Anesthesiology and Pain Medicine, Inha University College of Medicine, Incheon, Korea.
  • 2,689 Views
  • 66 Download
  • 1 Crossref
  • 0 Scopus

Histamine type 2 (H2) receptor antagonists are widely used for stress ulcer prophylaxis in critical and postoperative care. Though ranitidine is one of the most commonly used H2 receptor antagonists, with a low incidence of adverse reactions, a few anaphylactic reactions associated with ranitidine have been reported. This report describes 2 additional cases of anaphylaxis induced by ranitidine used for stress ulcer prophylaxis.


ACC : Acute and Critical Care